# SDR REXA2021040200264

- Difficulty date: April 2, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: CC670334704
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CEILING WINDSHIELD SUPPORT FRAME CC670-33470-4 CRACKED RH SIDE OF CREW ESCAPE HATCH CUTOUT FS 254.68. - REMOVED & REPLACED FLIGHT DECK CEILING WINDSHIELD SUPPORT FRAME ON RH SIDE OF CREW ESCAPE HATCH CUTOUT AT FS 254.68 IAW CRJ 700 SRM 51-25-16-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01.
